# SDR U2RA201807240001

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,728 hours, 24,165 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2506500994001
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT FLICKERS AND GOES OUT AT R2 DOOR. REPLACED L2 DOOR ARM LIGHT ASSEMBLY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 25-66-00.
